# SDR DALA2015011500356

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,381 hours, 46,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT INOPERATIVE AT AFT OVERWING DOOR, LT SIDE.  REPLACED BATTERY PACK IAW AMM 33-53.  OPS CKS GOOD.
